# SDR R61A2021052900456

- Difficulty date: May 19, 2021
- Submitted: May 29, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE III FLOOR STRUCTURE SHEAR PANEL AT FR 87-88.  CTR FUSE III, FLOOR STRUCTURE AT FR 87-88, CORRODED SHEAR PAHNEL, REMOVED AND REPLACED IAW EMB 170-175 SRM 51-42-01
